# SDR QXEA2021081000398

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 32,807 hours, 35,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 11 FROM FSX10.50-X102.50, Y9.250 IS CORRODED BEYOND LIMITS. R&R SEAT RAIL 11 FROM FSX10.50-X102.50, Y9.250 IAW SRM 51-40-07-02-01, 51-40-15-02-01, 51-41-05-00-01, 51-42-05-02-01.
